# SDR AALA20090814TUL17

- Difficulty date: August 6, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N949AN
- Make and model: Boeing 737823
- Aircraft serial: 29537
- Aircraft time: 26,784 hours, 11,088 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AND STRINGER DAMAGED AT STATION 320 STRINGER 3 LEFT.  INSTALLED DOUBLER AND TRIPLER AND U-CHANNEL IN STRINGER UNDER EA B737-53-007048.
